# SDR ASOA03362

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Snap Ring
- Part number: 6078T58P01
- Condition: Missing
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 9331 - DURNG APPROACH INTO ATL FROM MCN, THE CREW RECEIVED A RIGHT ENGINE OIL PRESSURE WARNING MESSAGE.  THE OIL PRESSURE WAS AT 25 PSI AND CONTINUED TO DECREASE.  THE CREW COMPLIED WITH QRH PROCEDURES AND SHUTDOWN THE RIGHT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE INSTALLED A MISSING RIGHT ENGINE CRANK PAD SNAP RING, AND REMOVED AND REPLACED THE RIGHT ENGINE OIL TRANSDUCER (P/N 601509199).  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
